# SDR UPS08154077

- Difficulty date: November 30, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N164UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 005
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ROLLER & TRACK DAMAGE.  REMOVED & REPLACED FWD ENTRY DOOR SLIDE IAW AMM 20-21-12-00 AND AMM 52-11-11-04
